A member asked:

I have had a ongoing uti for about 2 months and i have had a lot of antibiotics. i now have very bad nerve pain my my arms, hands, legs and feet. all my blood are fine and i have a mri that came back fine. no one seems to know what has caused this.

A doctor has provided 1 answer
Dr. Hunter Handsfield answered

Specializes in Infectious Disease

UTI? Neuropathy?: Active UTI is unlikely after "a lot of antibiotics". In any case, this all sounds too compex for a forum like this. Has a doctor diagnosed "nerve pain" (neuropathy) as the cause of your discomfort? Ask your doctor about possible referral to an infectious diseases specialist for UTI and/or a neurologist for possible neuropathy.

Answered 9/28/2019

137 views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more